# SDR AALA20120914016

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CX CORROSION ALONG DOOR CUTOUT BEAM UNDER DOUBLER STATION 1155 TO 1212.  ACCOMPLISHED NESTED ANGLE REPAIR PER AARD 53-10-00-3 AND EA MD80-53-026045.
